# SDR USAA200511002

- Difficulty date: October 31, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- Aircraft time: 54,242 hours, 39,631 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5 INCH CRACK FOUND AT STA 727E AT STRINGER 23L.   REPAIR:   INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 FIG. 201.
